| Model Number |
014R |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacturer¿s policy.Blocks a2-a6: not available from facility.Block b6 & b7: not available from facility.Block c: not applicable for this device.Blocks d6 & d7: not applicable for this device.Block h3 & h6: the visions catheter was discarded; thus, no product evaluation was performed.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
Event or Problem Description
It was reported that a visions pv.014 rx catheter was used in a peripheral therapeutic procedure in a slightly calcified iliac vessel.During use, post atherectomy, the distal tip separated within the sheath.Imaging confirmed that no device fragments were left inside the patient.A new visions catheter was used to complete the procedure with no patient injury reported.This product problem is being submitted due to the tip separation, potential for harm.